# SDR DHL9880320C

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, PANEL ON RACK NR 2 FLOOR PLATE, STA 25/45, DOUBLER CRACKED.  REMOVED AND REPLACED DOUBLER PER SRM 51-1-4, 7 BY 3.  N/R 821.
